# SDR MZZA9521

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA11A1062B
- Condition: Malfunctioned
- Location: Fuel Manifold
- Component: 1715
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 275 - L/P 7016123 - DUE TO NR 1 FUEL MANIFOLD VALVE PREVIOUSLY PLACARDED (MEL 28-07, L/P 791622) AND THE MANIFOLD VALVE SAFETIED IN THE OPEN POSITION, FLIGHT CREW REPORTED NR 1 TANK BURNED FUEL REGARDLESS IF THE BOOST PUMPS WERE TURNED OFF WHEN ATTEMPTING TO BURN FUEL FROM NR 2 TANK.  CREW AIR RETURNED TO GUAM.  MAINTENANCE REMOVED AND RPELACED NR 1 FUEL MANIFOLD VALVE PER MM 28-22-01 AND OPERATION CHECKED NORMAL.  (X)
